# SDR 9510769942

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3991C
- Make and model: Doug DC-9-32
- Aircraft serial: 47175
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Door Light
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT FROM YUL, LANDING GEAR DOOR OPEN LIGHT REMAINED ON AFTER GEAR WAS RETRACTED.  RECYCLED GEAR AND LIGHT EXTINGUISHED.  FLIGHT CONTINUED TO MSP AND LANDED WITHOUT INCIDENT.  CYCLED MAIN GEAR DOORS SEVERAL TIMES, ALL CHECKED OK.  DISCREPANCY COULD NOT BE DUPLICATED.  AIRCRAFT RETURNED TO SERVICE.
